# SDR MASA2010042200384

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 30,874 hours, 23,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT LOCK.  REMOVED OBSTRUCTION FROM UPPER LATCH.
